# SDR 2008UALA03639

- Difficulty date: June 28, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N173UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Aircraft time: 71,240 hours, 8,081 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: GE209
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP:  ROW 46 RT CEILING.  FOUND BURNED OUT BULB.  REPLACED BULB, OP CHECKED GOOD.  AC OK FOR SERVICE.
